Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Skin rash - itching then scabs over
chrisb3127 posted:
For a few months now, I've been getting a rash mostly on my legs and feet. It'll start out by itching, then after a day or two, the spot will no longer itch, but will form a scab, and my legs look really bad. Once, it presented itself in the form of itchy blisters. (Pic #2 below) I went to my doctor who referred me out to a dermo. So far, the dermo doesn't know what it is. He said it sounds like a bite of some sort. He gave me perscription steroid cream to apply to my legs. Now, the rash is starting to spread to my lower back/waist line and arms. I don't know what to do. We do have 2 cats, and I am curious if it could be a reaction to them. I'm curious if anyone had a similar problem. I'll be calling him this week to go for a follow-up.

Pictures of my leg:

Thanks in advance for any tips/advice!
zalgmil responded:
Hi, I have had a similar rash for the past year and a half. I've had multiple tests done and seen multiple MDs with no luck. The rash and itching did start to clear up after a course of oral steroids but came back 6 months later and is even worse now.

Have you had any luck in diagnosing this?
chrisb3127 replied to zalgmil's response:
Not yet, I'm using Triamcinolone cream which seems to help, and have an appointment Friday with the dermo. The rash is no longer just on my legs, it moved to my waist, stomach, and upper arms. I wonder if its the cats in the house causing it, because when I'm not at home, I don't really itch much at all. Hopefully I'll have some answers on Friday, it's really frustrating to have this going on for months.

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Cure/Help for Perioral Dermatitis
I have had Perioral Dermatitis since Feb 13, 2014. For four months I have been going crazy trying to manage it and make it go away. I've ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.